# SDR CALA2016083095699

- Difficulty date: August 27, 2016
- Submitted: August 30, 2016
- Operation: Air carrier
- Aircraft: N805UA
- Make and model: Airbus A319-131
- Aircraft serial: 783
- Aircraft time: 60,899 hours, 25,054 cycles
- Engine: Iae V2522A5
- System (JASC): 3350 · Emergency Lighting
- Part: Connector
- Condition: Damaged
- Location: Emergency Lights
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

EMERGENCY LIGHTS AT SEATS 11C, 29C DO NOT ILLUMINATE WHEN POWER OFF  11C OK,  REPINNED SEAT 29C CONNECTOR, OPS CHECKED GOOD
